Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Red hives on face, not used any cream, recurring. Solution?

Jul 2012
User rating for this question
Very Good
Answered by

Practicing since : 1993
Answered : 1196 Questions
Its been more than year I have red hives on my face, these small redish hives are inside skin and they come and go. I have not used any cream on face from last 4-5 months. Kindly suggest me a solution for this. I am fed up.
Posted Mon, 1 Oct 2012 in Skin Hair and Nails
Answered by Dr. Praveen Rodrigues 33 minutes later
I understand your frustation as if indeed they are hives, believe you me, most dermatologists pull their hair out trying to treat such cases of hives! perhaps why most of us are bald or balding! there's a useful tip..whenever choosing between two dermatologists' pick one who is balder! These problems are best addressed on the ground by a dermatologist nearest you & if you wish to tell me which area you hail from, i would be happy to recommend one nearest the interim, allow me..
Concentrating on your problem....can you please upload a clear photograph preferably close-up of the lesions to start assured, this site is safe & secure & it can be uploaded using the 'upload data' icon.. XXXXXXX staff can be contacted in case of any difficulties.
Second, please can i ellicit some further history relevant to your condition...
When exactly did this problem start? Have you met some dermatologist who made this diagnosis? Does it get worse in the sunlight or outdoors or perhaps even discotheques etc with strobe lights? Are stressors aggravating this condition?
Are you married (this may have direct bearing on the former question :) )? Have you had any acne issues? Does someone else in the family have any similar issues &/or are there any familial blood disorders known to you in your family?
Do these get worse when you excercise, sweat, are frightened or stressed, after a hot shower, after towelling/rubbing your face?
What medication have you used for this hitherto & what dose & what (if anything) has actually worked for you?
Do you have any known, cosmetics etc? Has there been a change of any face products over the last 1-2 years that may have contributed? Are you using any daily-use creams like fair & lovely for eg.? Is your face getting dry?
Please get back to me with these answers' & will take it from there.
For the interim, for immediate relief, please take a tablet fexofenadine 180 (allegra is one trade name) once/day & avoid sun exposure.
Await your response.
Dr Praveen Rodrigues MD
Dermatologist, Cosmetologist, Venereologist
Bangalore, India
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor